# SDR 200600295

- Difficulty date: March 13, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N769BC
- Make and model: Boeing 767216
- Aircraft serial: 23624
- Aircraft time: 61,015 hours, 22,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OPS CHECK.  REMOVED AND REPLACED BATTERY PACKS & BULBS PER B767 MM 33-51-07 PG 201-206.  EMERGENCY LIGHTING SYSTEM OPS CHECKS GOOD PER B767 33-51-07 PG 205-206.
